MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 100" (254 cm) Appx 12.3 ml, 15 Drop Admin Set w/Rotating Luer; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 100" (254 cm) Appx 12.3 ml, 15 Drop Admin Set w/Rotating Luer; Stopcock, I.V. Set
Catalog Number B30010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 100 inch (254 cm) appx 12.3 ml, 15 drop admin set w rotating luer reported that customer advised that when priming this set, the y-sites were leaking fluid.After further discussion, customer indicated that the fluid in use was heparinized, pressurized saline.The product was not contaminated or contain a biohazard or chemotherapy agent.There were no patient involvement and harm.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.

Brand Name
100" (254 cm) Appx 12.3 ml, 15 Drop Admin Set w/Rotating Luer
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50694864
Report Number9617594-2026-01220
Device Sequence Number15874395
Product Code FMG
UDI-Device Identifier00887709003934
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30010
Device Lot Number13960812
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown